MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 368654
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported prior to use of bd vacutainer® safety-lok¿ blood collection set pre-attached holder; 3 devices had open packaging and were not sealed.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
Please note correction in h6 annex a code was revised to a020504 - tear, rip or hole in device packaging.Investigation summary: bd received 2 photos for investigation.The images show individual blister packs with damaged packaging and open seals, including sections of the top web torn off.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: open package/seal.No definitive root cause could be established for the reported defect.Based on the low defect rate for the batch in question, no actions are planned at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported prior to use of bd vacutainer® safety-lok¿ blood collection set pre-attached holder, 3 devices had open packaging and were not sealed.There was no health impact or consequences reported.

Brand Name
BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23688420
Report Number1024879-2025-01925
Device Sequence Number14928756
Product Code JKA
UDI-Device Identifier00382903686544
UDI-Public(01)00382903686544(11)250630(17)270430(10)5143242
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K980414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368654
Device Lot Number5143242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown